# SDR CALA0001612

- Difficulty date: October 20, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE CHAFED THROUGH VERTICAL STABILIZER SKIN AT UPPER LT SIDE ABOVE RUDDER FAIRING.  A FREEZE PLUG AND DOUBLER WERE INSTALLED IAW EA 9-5532-2-A0792.
